# SDR ASAA2017052020830

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,845 hours, 11,224 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 305RAA1
- Part serial: AS11367
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 3,932 hours, 1,262 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN PUSHING TO/GA BUTTON FOR TAKEOFF NR 1 ENGINE THRUST LEVER DOES NOT ADVANCE,  A/T SWITCH DISENGAGES WITH ACCOMPANING RED FLASHING A/T.  NO BINDING OF THRUST LEVERS WHEN MOVED MANUALLY.  ACFT GROUNDED.  A/T SERVO MOTOR TEST FAILED NR 1 ASM MESSAGE 22-31794,  NR 1 THROTTLES DO NOT MOVE.  REMOVED AND REPLACED THE NR 1 ASM IAW AMM 22-31-91, OPS CHECKED NORMAL.
